The Michigan Mathematical Journal

Invariants of complex foliations and the Monge-Ampère equation.

T. Duchamp and Morris Kalka

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 35, Issue 1 (1988), 91-115.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003684

Digital Object Identifier
doi:10.1307/mmj/1029003684

Mathematical Reviews number (MathSciNet)
MR931942

Zentralblatt MATH identifier
0655.32012

Subjects
Primary: 32C10
Secondary: 32L99: None of the above, but in this section 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32] 57R30: Foliations; geometric theory 58G30

Citation

Duchamp, T.; Kalka, Morris. Invariants of complex foliations and the Monge-Ampère equation. Michigan Math. J. 35 (1988), no. 1, 91--115. doi:10.1307/mmj/1029003684. https://projecteuclid.org/euclid.mmj/1029003684


Export citation